Journal article icon

Journal article

Robust price bounds for the forward starting straddle

Abstract:
In this article we consider the problem of giving a robust, model-independent, lower bound on the price of a forward starting straddle with payoff $|F_{T_1} - F_{T_0}|$ where $0
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Publisher copy:
10.1007/s00780-014-0249-4

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Publisher:
Springer Berlin Heidelberg Publisher's website
Journal:
Finance and Stochastics Journal website
Volume:
19
Issue:
1
Pages:
189-214
Publication date:
2015-01-05
DOI:
EISSN:
1432-1122
ISSN:
0949-2984
URN:
uuid:83ff75a9-14f8-42fb-8bca-b07b9892a0d7
Source identifiers:
395198
Local pid:
pubs:395198
Language:
English
Keywords:

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP